Algebraic equations with lacunary polynomials and the Erdos-Renyi conjecture

Mantova, V orcid.org/0000-0002-8454-7315 (2016) Algebraic equations with lacunary polynomials and the Erdos-Renyi conjecture. Rivista di Matematica della Universita di Parma, 7 (1). pp. 239-246. ISSN 0035-6298

Abstract

Metadata

Authors/Creators:
Keywords: lacunary polynomial; sparse polynomial; fewnomial; Vojta's conjecture; Bertini's irreducibility theorem; multiplicative group
Dates:
  • Published: 30 September 2016
  • Accepted: 10 March 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Dec 2016 12:16
Last Modified: 14 Dec 2016 12:16
Published Version: http://rivista.math.unipr.it/vols/2016-7-1/index-v...
Status: Published
Publisher: Università degli Studi di Parma

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export